potasium pills

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Curtis Osborne Pierce
New Member


Date Joined Aug 2009
Total Posts : 2
   Posted 8/8/2009 11:22 AM (GMT -7)   
Hello all,
   My question surrounds my pills that I am taking and they are as follows:
Piolitazone which took the place of roziglitazone (avandia) 45 mg once a day
Metformin HCL 100mg twice a day
Hydralazine HCL 50MG 2 tabs 3 times a day
SIMVASTATIN 40mg one half tab 1 time in the evening
Potassiumcloride 10meq 7 tabs  for potassium replacement a day
Lisinopril 40mg  once a day
amlodipine besylate 10mg one a day
clonidine hcl 0.1 mg 2 times a day
HTZC 25mg  once a day
Atenolol 100mg once a day
 
The question is after bowl movement is there something wrong when you see the potassium pills in your stool?
 
Curtis
 
 

TVEditor
Regular Member


Date Joined Aug 2008
Total Posts : 481
   Posted 8/9/2009 4:43 AM (GMT -7)   
Welcome to the forum Curtis :-) Sorry you haven't gotten a response to your question but considering that none of us are doctors around here and this seems like a question for a doctor, it is understandable.

Have you been taking all these medications for a while? The reason I ask is that friends of mine that have just started taking Metformin have told me that during the first few weeks, it really messes up your digestive system. If you just recently started taking it, this might explain your results but as I said, we're not doctors around here so this is just a guess.

Keep checking back -- there might be someone who has had a similar experience.
Chris - Forum Moderator, Diabetes

~ Diagnosed Type 2 in July 2008 ~ Dropped 40 or so pounds after following HealingWell advice ~
~ Diabetes under control / no meds - so far - knock on head

I used to eat 100% wrong -- now I eat 95% right


Phishbowl
Veteran Member


Date Joined May 2006
Total Posts : 547
   Posted 8/9/2009 7:27 AM (GMT -7)   
Hi Curtis,
It's not uncommon to find undigested pill shell/casing in the stool. Particularly the extended release type (more of the rubbery type casings), tend to have indigestible casings/shells. Bring it up with your doctor just to be sure, though.
Cheers,
- Phishbowl (Type 1 since Jan'05 - Levemir, NovoRapid)
"What's Not Measured Is Not Managed"

"It is impossible for a man to learn what he thinks he already knows"-Epictetus


couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14414
   Posted 8/9/2009 7:52 AM (GMT -7)   
I take the same kind of potassium, but it's 20meq. I have to dissolve it in a spoonful of water before swallowing because it's so big. Mine is a pressed powder not a capsule so it dissolves easy.

Joy

Curtis Osborne Pierce
New Member


Date Joined Aug 2009
Total Posts : 2
   Posted 8/9/2009 1:43 PM (GMT -7)   
No I have been taken metformin for a while now it's just that every time I see my Doc he upgrades the MG's but the metformin has been the same MG's for a while but it has been upgraded. Yeah I was going to mention it to him once I see him again.
 
Thanks
Curtis
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 7:50 AM (GMT -7)
There are a total of 2,732,941 posts in 301,071 threads.
View Active Threads


Who's Online
This forum has 151225 registered members. Please welcome our newest member, Milenita.
289 Guest(s), 13 Registered Member(s) are currently online.  Details
tickbite666, Hungrydude, AnxiousTexan, sararaewald, jujub, iho, steveinErie, pmm73, time2reclaim, Traveler, k07, straydog, racquetball74


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer